Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 17, NWS Austin/San Antonio, TX

March 10, 20135 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 10, 2013, 1:14 AM CST for 5 counties in Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2013, 1:14 AM CST (07:14 UTC)
Expired
Mar 10, 2013, 3:00 AM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bexar County, TX, Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 22 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 1:20 AM CSTTSTM WND GST 50Live Oak, TXPEA TO HALF INCH SIZE HAIL AND WIND GUSTS TO 50 MPH.
Mar 10, 1:20 AM CSTHAIL 0.58 Nne San Antonio, TXPEA TO HALF INCH SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 7:45 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-417 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WUUS54 KEWX 100714
SVREWX
TXC029-055-091-187-209-100800-
/O.NEW.KEWX.SV.W.0017.130310T0714Z-130310T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 AM CST SUN MAR 10 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BEXAR COUNTY...
  EXTREME WEST CENTRAL CALDWELL COUNTY...
  COMAL COUNTY...
  NORTHWESTERN GUADALUPE COUNTY...
  HAYS COUNTY...

* UNTIL 300 AM CDT.

* AT 111 AM CST...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM FISCHER TO BULVERDE TO
  WINDCREST...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
  CANYON LAKE DAM TO 15 MILES NORTHWEST OF UNIVERSAL CITY TO 6 MILES
  WEST OF UNIVERSAL CITY...AND MOVING NORTHEAST AT 55 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE LIVE OAK...SELMA...SCHERTZ...
  CIBOLO...GARDEN RIDGE...MARION...MCQUEENEY...NEW BRAUNFELS...
  SEGUIN...WOODCREEK...GERONIMO...WIMBERLEY...ZORN...DRIFTWOOD AND
  SAN MARCOS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3019 9794 2960 9785 2938 9851 2975 9850
      3001 9830
TIME...MOT...LOC 0714Z 225DEG 50KT 2998 9830 2978 9838
          2958 9838

$$
2 follow-up statements
344 
WWUS54 KEWX 100732
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
132 AM CST SUN MAR 10 2013

TXC029-055-091-187-209-100800-
/O.CON.KEWX.SV.W.0017.000000T0000Z-130310T0800Z/
GUADALUPE TX-HAYS TX-CALDWELL TX-BEXAR TX-COMAL TX-
132 AM CST SUN MAR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR COMAL...NORTHEASTERN BEXAR...EXTREME WEST CENTRAL CALDWELL...HAYS
AND NORTHWESTERN GUADALUPE COUNTIES...

AT 130 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WIMBERLEY TO 6 MILES 
NORTHWEST OF NEW BRAUNFELS TO 8 MILES EAST OF UNIVERSAL 
CITY...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE MARION...DRIFTWOOD...
ZIPP...NOLTE...FREIHEIT...MCQUEENEY...SEGUIN...HAYS CITY...HUNTER...
GERONIMO...ZORN...SAN MARCOS AND REDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3019 9794 2960 9785 2938 9851 2975 9850
      3001 9830
TIME...MOT...LOC 0731Z 225DEG 50KT 3004 9809 2978 9817
          2953 9817

$$
798 
WWUS54 KEWX 100751
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
151 AM CST SUN MAR 10 2013

TXC029-055-091-209-100759-
/O.CAN.KEWX.SV.W.0017.000000T0000Z-130310T0800Z/
HAYS TX-CALDWELL TX-BEXAR TX-COMAL TX-
151 AM CST SUN MAR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR COMAL...NORTHEASTERN BEXAR...
EXTREME WEST CENTRAL CALDWELL AND HAYS COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS MOVING OUT OF THE AREA. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2969 9804 2976 9787 2960 9785 2954 9803
TIME...MOT...LOC 0749Z 225DEG 50KT 3021 9788 2996 9796
          2971 9797

$$

TXC187-100800-
/O.CON.KEWX.SV.W.0017.000000T0000Z-130310T0800Z/
GUADALUPE TX-
151 AM CST SUN MAR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CENTRAL GUADALUPE COUNTY...

AT 148 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE 
THUNDERSTORM NEAR SEGUIN..MOVING NORTHEAST AT 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2969 9804 2976 9787 2960 9785 2954 9803
TIME...MOT...LOC 0749Z 225DEG 50KT 3021 9788 2996 9796
          2971 9797

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 12:09 AM CST, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 10, 12:09 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1209 AM CST SUN MAR 10 2013

.AVIATION...
/06Z TAFS/
A LINE OF STORMS ALONG AND AHEAD OF A COLD FRONT WILL MOVE ACROSS
SOUTH CENTRAL TEXAS OVERNIGHT AND AFFECT THE I-35 CORRIDOR FROM
ABOUT 06Z T0 09Z WITH MVFR CIGS. AROUND 09Z/10Z TIME FRAME...A
WIND SHIFT FROM THE NORTHWEST WILL BEGIN IN THE WAKE OF THE
FRONTAL PASSAGE WITH WIND SPEEDS OF 12 TO 20 KNOTS AND GUSTING UP
TO 25 KNOTS THROUGH ABOUT 12Z SUNDAY. A STRONGER NORTHWEST FLOW IS
EXPECTED DURING THE DAY AS WIND SPEEDS INCREASE TO ABOUT 15 TO 22
KNOTS AND GUSTS UP TO 30 KNOTS WITH VFR CONDITIONS EXPECTED FROM
12Z THROUGH THE REMAINDER OF THE FORECAST CYCLE. OVER KDRT...RAIN
CHANCES WILL COME TO AN END AROUND 07Z...WITH DRY NORTHWESTERLY
WINDS EXPECTED FOR THE REST OF THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 753 PM CST SAT MAR 9 2013/

UPDATE...
HAVE UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH UNTIL 2 AM
CST...ACTUALLY 3 AM CDT...FOR AREAS ALONG AND NORTH OF A
BRACKETTVILLE TO SAN ANTONIO TO LAGRANGE LINE. ISOLATED STRONG TO
SEVERE STORMS ARE POSSIBLE THIS EVENING AND MAY DEVELOP INTO A
SQUALL LINE LATE EVENING INTO THE OVERNIGHT HOURS. LARGE HAIL IS
THE MAIN THREAT INITIALLY...HOWEVER DAMAGING WINDS MAY DEVELOP
DURING THE OVERNIGHT HOURS. REMAINDER OF THE SOUTH CENTRAL TEXAS
FORECAST IS TRACK...EXCEPT DID RE-ESTABLISH TRENDS TO TEMPERATURES
..DEWPOINTS AND RELATIVE HUMIDITIES FOR TONIGHT KEEPING THEM
HIGHER THIS EVENING INTO THE EARLY OVERNIGHT HOURS.

PREV DISCUSSION... /ISSUED 544 PM CST SAT MAR 9 2013/

AVIATION...
/00Z TAFS/
A COLD FRONT EXTENDS EARLY THIS EVENING FROM BAKERSFIELD
NORTHEASTWARD TO ELDORADO TO COLEMAN CONTINUING TO NE TEXAS. SHOWERS
AND THUNDERSTORMS AHEAD AND ALONG THE FRONT WILL CONTINUE TO MOVE
EAST NORTHEAST TO AFFECT SOUTH CENTRAL TEXAS THIS EVENING AND OVERNIGHT...
INCLUDING THE I-35 TERMINALS. MVFR CONDITIONS ARE EXPECTED ACROSS
THE I-35 SITES FROM ABOUT 03Z AS CIGS LOWER. HOWEVER...FROM ABOUT
05Z/06Z TO 10Z...STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE
EXPECTED OVER THE I-35 CORRIDOR. WINDS WILL SHIFT TOWARD THE
NORTHWEST AROUND 09/10Z WITH SPEEDS OF 15 TO 20 KNOTS AND GUSTING
UP TO 35 KNOTS. STORMS WILL COME TO AN END FROM WEST TO EAST
SUNDAY MORNING WITH NORTHWEST FLOW DOMINATING THE AREA WITH BREEZY
AND GUSTY CONDITIONS FOR MUCH OF THE DAY.

PREV DISCUSSION... /ISSUED 339 PM CST SAT MAR 9 2013/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
AN UPPER LEVEL LOW WAS CENTERED OVER THE FOUR CORNERS REGION WITH
A TROUGH EXTENDING TO THE SOUTHWEST. THIS UPPER SYSTEM IS PUSHING
A COLD FRONT THROUGH TEXAS THIS AFTERNOON. THE CURRENTLY STRETCHES
FROM JUST WEST OF ABILENE TO AROUND SANDERSON. A LINE OF
THUNDERSTORMS IS MOVING AHEAD OF THE FRONT IN NORTH TEXAS. MODEL
SOUNDINGS SHOW A DESTABILIZING ATMOSPHERE AND INCREASING VERTICAL
WIND SHEAR ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON AND EVENING.
CAPE AND SHEAR VALUES ARE SUGGESTIVE OF SEVERE THUNDERSTORMS...THE
QUESTION IS WHETHER THERE WILL BE ENOUGH OF A TRIGGER ALONG WITH
BEST CONVECTIVE CONDITIONS. SPC HAS INCLUDED MUCH OF OUR FORECAST
AREA IN A SLIGHT RISK FOR TONIGHT AND THERE IS A SEVERE
THUNDERSTORM WATCH IN EFFECT JUST NORTH OF LLANO COUNTY. HAVE
INCLUDED MENTION OF SEVERE STORMS FOR TONIGHT. TIMING STILL LOOKS
LIKE LATE THIS EVENING INTO EARLY MORNING SUNDAY. MOST LIKELY WILL
BE DAMAGING WIND GUSTS AND LARGE HAIL. ALSO HAVE CHANCES FOR
SHOWERS AND THUNDERSTORMS ON EITHER SIDE OF SEVERE POTENTIAL FOR
ENTIRE CWA. BEST CHANCES FOR PRECIP WILL BE NORTHEAST. THE COLD
FRONT SHOULD BE THROUGH OUR CWA BY AROUND SUNRISE SUNDAY. SKIES
WILL CLEAR SUNDAY NIGHT AND WITH COLD AIR ADVECTION WILL HAVE A
CHILLY MORNING MONDAY WITH FREEZING TEMPERATURES OVER PARTS OF THE
HILL COUNTRY.

LONG TERM (MONDAY THROUGH SATURDAY)...
THE UPPER TROUGH WILL MOVE TO OUR EAST DURING THE DAY MONDAY AND THE
FLOW WILL BECOME NORTHWESTERLY. THEN IT WILL TRANSITION TO NEARLY
ZONAL BY MID-WEEK BEFORE A RIDGE BUILDS OVER THE ROCKIES TURNING
IT BACK TO NORTHWESTERLY. THIS WILL KEEP US IN A DRY PATTERN FOR
THE REST OF THE WEEK. TEMPERATURES WILL CLIMB SLOWLY THROUGH THE
WEEK FROM THE COOL START MONDAY AND TUESDAY MORNINGS. THE EARLY
PART OF THE WEEK WILL SEE MOSTLY CLEAR SKIES. THEN LOW LEVEL WINDS
WILL TURN AROUND TO THE SOUTH OR SOUTHEAST BRINGING GULF MOISTURE
INTO THE REGION AND MORNING LOW CLOUDS TO THE EASTERN HALF OF THE
AREA STARTING THURSDAY AND CONTINUING EACH MORNING THROUGH SATURDAY.

FIRE WEATHER...
THE COLD FRONT TONIGHT WILL BRING COOLER...DRIER AIR AND STRONG
NORTHERLY WINDS. RELATIVE HUMIDITY WILL DROP TO CRITICAL LEVELS
SUNDAY AFTERNOON WEST OF A LINE FROM ROCKSPRINGS TO HONDO TO
PEARSALL. WINDS COULD REACH CRITICAL LEVELS ACROSS THE RIO GRANDE
PLAINS SOUTH OF DEL RIO. WE MAY NEED TO ISSUE A RED FLAG WARNING FOR
THIS AREA...BUT WILL HOLD OFF FOR NOW TO SEE HOW MUCH...IF ANY...
PRECIPITATION THIS AREA GETS. MID-SHIFT WILL BE IN BETTER SHAPE TO
ASSESS IF THERE WILL BE ANY WETTING RAIN. IF WE DO REACH CRITICAL
LEVELS IS WILL BE AFTER NOON AND UNTIL AROUND 7 PM. MONDAY AND
TUESDAY AFTERNOONS WILL HAVE WIDESPREAD ELEVATED CONDITIONS DUE TO
LOW RELATIVE HUMIDITY AND WEDNESDAY AFTERNOON LOW RELATIVE
HUMIDITY WILL RETREAT TO RIO GRANDE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              52  69  40  66  38 /  90  20  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  52  69  35  66  32 /  90  30  -    0   0
NEW BRAUNFELS MUNI AIRPORT     52  71  36  69  34 /  90  20  -    0   0
BURNET MUNI AIRPORT            48  65  35  64  35 / 100  20  -    0   0
DEL RIO INTL AIRPORT           52  70  39  73  40 /  40  -   -    0   0
GEORGETOWN MUNI AIRPORT        49  67  35  64  34 / 100  20  -    0   0
HONDO MUNI AIRPORT             53  73  33  72  32 /  80  10  -    0   0
SAN MARCOS MUNI AIRPORT        52  69  37  66  34 /  90  30  -    0   0
LA GRANGE - FAYETTE REGIONAL   56  68  41  65  36 /  80  60  10   0   0
SAN ANTONIO INTL AIRPORT       53  71  38  69  36 /  90  20  -    0   0
STINSON MUNI AIRPORT           55  72  39  69  36 /  80  20  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 9, 7:03 AM CST, 18 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 AM CST SAT MAR 9 2013

TXZ171>173-183>194-202>209-217>225-228-101315-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
703 AM CST SAT MAR 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED TODAY.
THIS EVENING INTO EARLY SUNDAY...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS AREAS GENERALLY ALONG AND NORTH OF A LINE FROM
CAMP WOOD TO POTEET TO FLATONIA...INCLUDING THE SAN ANTONIO AND
AUSTIN METRO AREAS. THE PRIMARY SEVERE THREATS WILL BE FOR LARGE
HAIL AND DAMAGING WINDS...MAINLY FROM 9 PM THIS EVENING TO 3 AM
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, Mar 10, 12:44 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 AM CST SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             LAKEHILLS               29.60N  98.94W
03/10/2013  M1.00 INCH       BANDERA            TX   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL

&&

EVENT NUMBER EWX1300089

PM
Special weather statement, Mar 10, 1:01 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
101 AM CST SUN MAR 10 2013

TXZ206-100730-
COMAL-
101 AM CST SUN MAR 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COMAL COUNTY UNTIL 130
AM CST...

AT 1257 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR BULVERDE...MOVING NORTHEAST AT 45 MPH. THIS
STORM WILL MOVE TOWARD STARTZVILLE...CANYON LAKE DAM AND SATTLER.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CANYON LAKE DAM...
  SPRING BRANCH...
  STARTZVILLE...
  CANYON CITY...
  SATTLER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2997 9819 2976 9804 2975 9851 2981 9856
TIME...MOT...LOC 0700Z 247DEG 39KT 2979 9844
Local storm report, Mar 10, 1:04 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
104 AM CST SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             HELOTES                 29.57N  98.69W
03/10/2013  M0.70 INCH       BEXAR              TX   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL

&&

EVENT NUMBER EWX1300090

PM
Local storm report, Mar 10, 1:06 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
106 AM CST SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     HAIL             2 WSW GREY FOREST       29.60N  98.71W
03/10/2013  M0.70 INCH       BEXAR              TX   CO-OP OBSERVER

            HALF INCH TO DIME SIZE HAIL

&&

EVENT NUMBER EWX1300091

PM
Local storm report, Mar 10, 1:12 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 AM CST SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     HAIL             HOLLYWOOD PARK          29.60N  98.48W
03/10/2013  M0.50 INCH       BEXAR              TX   TRAINED SPOTTER

            PEA TO HALF INCH SIZE HAIL

&&

EVENT NUMBER EWX1300092

PM
Local storm report, Mar 10, 1:14 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
114 AM CST SUN MAR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     HAIL             SHAVANO PARK            29.58N  98.56W
03/10/2013  E0.50 INCH       BEXAR              TX   TRAINED SPOTTER

            PEA TO HALF INCH SIZE HAIL

&&

EVENT NUMBER EWX1300093

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 6:57 PM CSTSpecial Weather StatementEWXGillespie48 min
Mar 9, 7:07 PM CSTSevere Thunderstorm WarningEWXGillespie, Kerr38 min
Mar 9, 8:04 PM CSTSpecial Weather StatementEWXBlanco41 min
Mar 9, 9:02 PM CSTSevere Thunderstorm WarningEWXGillespie43 min
Mar 9, 9:03 PM CSTSpecial Weather StatementEWXEdwards27 min
Mar 9, 9:10 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr50 min
Mar 9, 9:34 PM CSTSpecial Weather StatementEWXEdwards41 min
Mar 9, 9:36 PM CSTSevere Thunderstorm WarningEWXEdwards, Real54 min
Mar 9, 9:44 PM CSTSpecial Weather StatementEWXKinney31 min
Mar 9, 9:56 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real49 min
Mar 9, 10:03 PM CSTSpecial Weather StatementEWXBurnet, Gillespie, Llano42 min
Mar 9, 10:05 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde40 min
Mar 9, 10:34 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde, Zavala41 min
Mar 9, 10:42 PM CSTSpecial Weather StatementEWXBandera48 min
Mar 9, 10:52 PM CSTSpecial Weather StatementEWXBandera, Blanco, Burnet, Gillespie, Kendall, Williamson38 min
Mar 9, 11:30 PM CSTSpecial Weather StatementEWXKinney45 min
Mar 9, 11:40 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde50 min
Mar 9, 11:42 PM CSTSevere Thunderstorm WarningEWXMedina, Uvalde48 min
Mar 9, 11:46 PM CSTSpecial Weather StatementEWXBandera44 min
Mar 9, 11:59 PM CSTSevere Thunderstorm WarningEWXBandera, Medina46 min
Mar 10, 12:25 AM CSTSpecial Weather StatementEWXBandera50 min
Mar 10, 12:31 AM CSTSevere Thunderstorm WarningEWXBexar44 min
Mar 10, 1:01 AM CSTSpecial Weather StatementEWXComal29 min
Mar 10, 1:48 AM CSTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe27 min
Mar 10, 4:43 AM CDTSpecial Weather StatementEWXLee47 min
Mar 10, 4:46 AM CDTRed Flag WarningEWXAtascosa, Dimmit, Edwards, Frio, Kinney, Maverick and 4 more16 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.